# SDR SWAA2022060610096

- Difficulty date: May 21, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 58,636 hours, 34,595 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Angle
- Condition: Cracked
- Location: Ecs Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-01 - BS663; RBL41; WL172 - CRACKED ATTACH ANGLE (ECS BAY AFT WALL TO CENTER TANK LOWER SKIN) EXTERNAL TO FUEL TANK. TRIMMED OUT DAMAGED SECTION OF VAPOR BARRIER ATTACH ANGLE IAW SRM 57-10-10-2R-5;] APPLIED EWIS PROTECTION TO REPAIR AREA IAW AMM 20-60-07; TREATED AND PRIMED REPAIR PARTS AND BARE SURFACES IN REPAIR AREA IAW SRM 57-10-10-2R-5;COMPLETED INSTALLATION AND APPLIED INTERNAL CAP SEALANT TO ALL HORIZONTAL FLANGE FASTENERS IAW SRM 57-10-10-2R-5;COMPLETED INSTALLATION OF ALL REPAIR PARTS AND REMOVED/DISPLACED FOM PARTS IAW SRM 57-10-10-2R-5 APPLIED CAP SEAL AND FILLET SEAL IAW SRM 57-10-10-2R-5 APPLIED CIC TO REPAIR AREA IAW SRM 57-10-10-2R-5; ACCOMPLISHED CENTER TANK LEAK CHECK IAW AMM 28-11-00-400-801.
